# SDR DL73K002264

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 6552274
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER ATTACHMENT LUGS WERE FOUND CORRODED AT HMV.  ERA 396368-14 REMOVES CORROSION FROM THE BORES AND FACES OF THE LUGS AND REINSTALLS THE BUSHING AND SLEEVES.
